On H-µ-supplemented modules

Authors

  • Enas Mustafa Kamil Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Wasan Khalid Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2019.60.5.21

Keywords:

µ relation, H-µ-supplemented modules

Abstract

Weosay thatotheosubmodules A, B ofoan R-module Moare µ-equivalent , AµB ifoand onlyoif <<µand <<µ. Weoshow thatoµ relationois anoequivalent relationoand hasegood behaviorywith respectyto additionmof submodules, homorphismsr, andydirectusums, weaapplyothese resultsotoointroduced theoclassoof H-µ-supplementedomodules. Weosay thatoa module Mmis H-µ-supplementedomodule ifofor everyosubmodule A of M, thereois a directosummand D ofoM suchothat AµD. Variousoproperties ofothese modulesoarepgiven.

Downloads

Download data is not yet available.

Downloads

Published

2019-05-26

How to Cite

Kamil, E. M., & Khalid, W. (2019). On H-µ-supplemented modules. Iraqi Journal of Science, 60(5), 1129–1137. https://doi.org/10.24996/ijs.2019.60.5.21

Issue

Section

Mathematics